Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0


Comptes Rendus Mathématique
Volume 352, n° 3
pages 235-240 (mars 2014)
Doi : 10.1016/j.crma.2013.12.016
Received : 21 September 2013 ;  accepted : 16 December 2013
On estimates for the Fourier transform in the space  
 

Radouan Daher, Mohamed El Hamma
 Department of Mathematics, Faculty of Sciences Aïn Chock, Hassan II University, Casablanca, Morocco 

Abstract

We obtain new inequalities for the Fourier transform in the space  , using a generalized spherical mean operator for proving two estimates in certain classes of functions characterized by a generalized continuity modulus.

The full text of this article is available in PDF format.


© 2014  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline